MathSciNet Relay Station
MathSciNet bibliographic data
MR2059736 (2005c:65067) 65M06 (65M60 81Q05)
Antoine, Xavier; Besse, Christophe; Mouysset, Vincent Numerical schemes for the simulation of the two-dimensional Schrödinger equation using non-reflecting boundary conditions. Math. Comp. 73 (2004), no. 248, 1779–1799 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement